MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 23816800
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a user saw flames from her hearing aid charger.The hearing aids had been charging overnight, and in the morning the user noticed flames coming from the charger.The user hit the charger with a kleenex box to put it out, after which she unplugged the charger.The hearing aids were in the charger when the incident occured, the hearing aids reportedly work as expected.No harm occured to the user following the event.It was reported that some of the charger melted onto the rug below where the charger was sitting.No further follow up from the reporter received.20mar2026: no further follow up from the reporter received.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).A device history record review have been completed.No deviation or changes were found during manufacturing of the device.The device is currently being investigated by an independent party.The results of this investigation will be submitted in a final report.This is a follow up report.Investigation is still in progress.A final report will be submitted upon completion.
 
Additional Manufacturer Narrative
Manufacturer's ref#: (b)(4).A device history record review have been completed.No deviation or changes were found during manufacturing of the device.The device is currently being investigated by an independent party.The results of this investigation will be submitted in a final report.This is an initial report.Investigation is still in progress.A final report will be submitted upon completion.
 
Event or Problem Description
It was reported that a user saw flames from her hearing aid charger.The hearing aids had been charging overnight, and in the morning the user noticed flames coming from the charger.The user hit the charger with a kleenex box to put it out, after which she unplugged the charger.The hearing aids were in the charger when the incident occured, the hearing aids reportedly work as expected.No harm occured to the user following the event.It was reported that some of the charger melted onto the rug below where the charger was sitting.No further follow up from the reporter received.
 
Event or Problem Description
It was reported that a user saw flames from her hearing aid charger.The hearing aids had been charging overnight, and in the morning the user noticed flames coming from the charger.The user hit the charger with a kleenex box to put it out, after which she unplugged the charger.The hearing aids were in the charger when the incident occured, the hearing aids reportedly work as expected.No harm occured to the user following the event.It was reported that some of the charger melted onto the rug below where the charger was sitting.No further follow up from the reporter received.20mar2026.No further follow up from the reporter received.17apr2026.No further follow up from the reporter received.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).A device history record review have been completed.No deviation or changes were found during manufacturing of the device.The device is currently being investigated by an independent party.The results of this investigation will be submitted in a final report.17-apr-2026: the event is now under investigation through the internal corrective and preventive action (capa) process, and the root cause investigation is pending.A final report will be submitted upon completion of the capa.

Brand Name
GN HEARING
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key24387361
Report Number3005650109-2026-00002
Device Sequence Number10518734
Product Code OSM
UDI-Device Identifier05708296399567
UDI-Public05708296399567
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number23816800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
01/20/2026
01/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/20/2026
04/17/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale